MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; SNARE

US ENDOSCOPY EXACTO; SNARE
Model Number 00711115
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exacto cold snare subject of the reported event was discarded following the procedure.The device was not returned for investigation.Without the return of the complaint device, the exact cause of the reported issue cannot be determined.The exacto cold snare ifu states, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.The following conditions may cause the device to not function properly: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." the user facility was offered training on the proper use and operation of the exacto cold snare.We are still awaiting a response from the customer.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a colonoscopy the wire to their exacto cold snare broke inside the patient and came off the device.The wire was recovered with biopsy forceps.No report of injury.
 
Additional Manufacturer Narrative
The user facility was offered training on the proper use and operation of the exacto cold snare; however, the user facility declined.No additional issues have been reported.

Brand Name
EXACTO
Common Device Name
SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key19841235
Report Number1528319-2024-00064
Device Sequence Number6598300
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public(01)00724995182618
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number(10) 8790105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown